MathSciNet Relay Station
MathSciNet bibliographic data
MR391502 (52 #12323) 65K05 (35J30)
Falk, Richard S. Error estimates for the approximation of a class of variational inequalities. Math. Comput. 28 (1974), 963–971.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement